Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On facets with non-arbitrary shapes

Peter Kleinschmidt

Vol. 65 (1976), No. 1, 97–101
Abstract

It is proved that the shape of a facet of a d-polytope with d + 3 vertices can be arbitrarily preassigned. A minimal example of a 4-polytope with 8 vertices which does not have this property is described.

Mathematical Subject Classification
Primary: 52A25, 52A25
Milestones
Received: 30 December 1975
Revised: 2 February 1976
Published: 1 July 1976
Authors
Peter Kleinschmidt